MAUDE Adverse Event Report: EXACTECH, INC. TRAPEZOID TIBIAL TRAY SZ 3F/2T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRAPEZOID TIBIAL TRAY SZ 3F/2T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 204-04-32
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Metal Related Pathology (4530); Unspecified Tissue Injury (4559)
Date of Event 01/16/2018
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by legal notification the patient had an initial right total knee arthroplasty.Approximately six (6) years later, the patient underwent a right knee revision procedure to address osteolysis, aseptic loosening of the tibial components and development of complex regional pain syndrome secondary to polyethylene wear.Additionally, it was noted that despite undergoing revision surgery the patient experiences daily knee pain and discomfort which limit the patient's activities of daily living and recreation and impacts the patient's quality of life.The patient has suffered and continues to suffer permanent and debilitating injures and damages, including but not limited to, significant pain and discomfort; gait impairment; poor balance; difficulty walking; component part loosening; metallosis; soft tissue damage; infection; and other injuries presently undiagnosed, which all require ongoing medical care.No additional information is available.
 
Additional Manufacturer Narrative
D10: exactech tibial tray, catalog no.204-04-32, lot no.2199394; and exactech femoral component, catalog no.234-03-03, lot no.1546557.H10: multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-00509.The revision reported in this event may have been the result of polyethylene liner wear leading to osteolysis and aseptic tibial loosening as stated in the legal documentation.The loosening may have been the result of an insufficient bond between the tibial tray and the bone.The extent of the reported polyethylene wear and osteolysis cannot be determined as the devices were not available for evaluation and images of explanted devices, pre-revision radiographs, and operative notes were not provided.

Brand Name
TRAPEZOID TIBIAL TRAY SZ 3F/2T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key24262352
Report Number1038671-2026-00118
Device Sequence Number18628871
Product Code JWH
UDI-Device Identifier10885862047656
UDI-Public10885862047656
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/06/2016
Device Catalogue Number204-04-32
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2023
Initial Report FDA Received Date02/04/2026
Date Device Manufactured12/08/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale